Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 10, Pages 1596–1603 (Mi zvmmf10787)  

Sharp estimates for the convergence rate of Fourier series in two variables and their applications

F. V. Abilovaa, E. V. Selimkhanovb

a Dagestan State Technical University, Makhachkala, Russia
b Dagestan State University, Makhachkala, Russia

Abstract: Sharp estimates for the convergence rate of Fourier series with respect to the trigonometric system for functions of two variables characterized by a generalized modulus of continuity are given.

Key words: Fourier series, generalized modulus of continuity, spherical, rhombic, and hyperbolic sums, $N$-width, cubature formula.

DOI: https://doi.org/10.31857/S004446690003580-9

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:10, 1545–1551

Bibliographic databases:

UDC: 519.651
Received: 01.09.2017

Citation: F. V. Abilova, E. V. Selimkhanov, “Sharp estimates for the convergence rate of Fourier series in two variables and their applications”, Zh. Vychisl. Mat. Mat. Fiz., 58:10 (2018), 1596–1603; Comput. Math. Math. Phys., 58:10 (2018), 1545–1551

Citation in format AMSBIB
\Bibitem{AbiSel18}
\by F.~V.~Abilova, E.~V.~Selimkhanov
\paper Sharp estimates for the convergence rate of Fourier series in two variables and their applications
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 10
\pages 1596--1603
\mathnet{http://mi.mathnet.ru/zvmmf10787}
\crossref{https://doi.org/10.31857/S004446690003580-9}
\elib{https://elibrary.ru/item.asp?id=36715786}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 10
\pages 1545--1551
\crossref{https://doi.org/10.1134/S0965542518100020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000449497100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056086439}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10787
  • http://mi.mathnet.ru/eng/zvmmf/v58/i10/p1596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021